# SDR REXA2022122102721

- Difficulty date: November 5, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370743A
- Condition: Corroded
- Location: Bs 969 S25l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS969 FRAME IS CORRODED BETWEEN STRINGER 25L AND 25R. REPAIRED FRAME 969 FROM STRINGER 25R TO 20L IAW CRJ-900 SRM 51-42-06-001-001-AO1, AND MHIRJ REO 690-53-51-359 REV -- DATED 2022-12-05.
